Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 32, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Jun 17, 2021, 4:25 PM CDT. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2021, 4:25 PM CDT (21:25 UTC)
- Expired
- Jun 19, 2021, 11:46 AM CDT
- In force
- 43 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
933 WHUS74 KLCH 172125 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 425 PM CDT Thu Jun 17 2021 GMZ435-452-455-472-475-180600- /O.NEW.KLCH.TR.W.1003.210617T2125Z-000000T0000Z/ Vermilion Bay- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 425 PM CDT Thu Jun 17 2021 ...TROPICAL STORM WARNING IN EFFECT... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Vermilion Bay, Coastal waters from Intracoastal City to Cameron LA out 20 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Friday afternoon into Saturday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ470-180600- /O.NEW.KLCH.SC.Y.0032.210617T2125Z-210619T2000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 425 PM CDT Thu Jun 17 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CDT SATURDAY... * WHAT...Winds near 20 knots with higher gusts. Seas 4 to 6 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 3 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
392 WHUS74 KLCH 180358 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1058 PM CDT Thu Jun 17 2021 GMZ435-452-455-472-475-181200- /O.CON.KLCH.TR.W.1003.000000T0000Z-000000T0000Z/ Vermilion Bay- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1058 PM CDT Thu Jun 17 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Vermilion Bay, Coastal waters from Intracoastal City to Cameron LA out 20 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Friday afternoon into Saturday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ470-181200- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T2000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 1058 PM CDT Thu Jun 17 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SATURDAY... * WHAT...Winds near 20 knots with higher gusts. Seas 4 to 6 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 3 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ K. kuyper
085 WHUS74 KLCH 180938 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 438 AM CDT Fri Jun 18 2021 GMZ435-452-455-472-475-182100- /O.CON.KLCH.TR.W.1003.000000T0000Z-000000T0000Z/ Vermilion Bay- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 438 AM CDT Fri Jun 18 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 10 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM, Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Vermilion Bay and Coastal waters from Intracoastal City to Cameron LA out 20 NM. * WHEN...Friday afternoon into Saturday morning. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ470-182100- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T2000Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 438 AM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CDT SATURDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 3 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
770 WHUS74 KLCH 181508 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1008 AM CDT Fri Jun 18 2021 GMZ455-472-475-190000- /O.CAN.KLCH.TR.W.1003.000000T0000Z-000000T0000Z/ /O.EXB.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1008 AM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT SATURDAY... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ435-452-181615- /O.CAN.KLCH.TR.W.1003.000000T0000Z-000000T0000Z/ Vermilion Bay- Coastal waters from Intracoastal City to Cameron LA out 20 NM- 1008 AM CDT Fri Jun 18 2021 ...TROPICAL STORM WARNING IS CANCELLED... Winds are expected to below tropical storm strength. $$ GMZ470-190000- /O.EXT.KLCH.SC.Y.0032.000000T0000Z-210619T1300Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 1008 AM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT SATURDAY... * WHAT...Winds 15 to 20 knots. Seas 4 to 7 ft. * WHERE...Waters from Cameron LA to High Island TX from 20 to 60 NM. * WHEN...Until 8 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
787 WHUS74 KLCH 182050 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 350 PM CDT Fri Jun 18 2021 GMZ470-182200- /O.CAN.KLCH.SC.Y.0032.000000T0000Z-210619T1300Z/ Waters from Cameron LA to High Island TX from 20 to 60 NM- 350 PM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas are expected to stay below small craft advisory criteria. $$ GMZ455-191200- /O.EXT.KLCH.SC.Y.0032.000000T0000Z-210619T1600Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 350 PM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 11 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ472-191200- /O.EXT.KLCH.SC.Y.0032.000000T0000Z-210619T1200Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 350 PM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 7 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ475-191200- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 350 PM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM, Waters from Intracoastal City to Cameron LA from 20 to 60 NM and Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
589 WHUS74 KLCH 190308 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1008 PM CDT Fri Jun 18 2021 GMZ475-191300- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1008 PM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-191300- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T1600Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 1008 PM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SATURDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 feet. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 11 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ472-191200- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T1200Z/ Waters from Intracoastal City to Cameron LA from 20 to 60 NM- 1008 PM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Waters from Intracoastal City to Cameron LA from 20 to 60 NM. * WHEN...Until 7 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
470 WHUS74 KLCH 191302 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 802 AM CDT Sat Jun 19 2021 GMZ475-191600- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 802 AM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-191600- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T1600Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 802 AM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 feet. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 11 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
289 WHUS74 KLCH 191501 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1001 AM CDT Sat Jun 19 2021 GMZ475-191915- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1001 AM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft. * WHERE...Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM. * WHEN...Until 7 PM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ455-191615- /O.CON.KLCH.SC.Y.0032.000000T0000Z-210619T1600Z/ Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 1001 AM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 feet. * WHERE...Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM. * WHEN...Until 11 AM CDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
955 WHUS74 KLCH 191646 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1146 AM CDT Sat Jun 19 2021 GMZ475-191800- /O.CAN.KLCH.SC.Y.0032.000000T0000Z-210620T0000Z/ Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1146 AM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have fallen below 15 knots and 6 feet. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 11:53 AM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 17, 11:53 AM CDT, 4 hours 32 minutes before
Area Forecast Discussion National Weather Service Lake Charles LA 1153 AM CDT Thu Jun 17 2021 .DISCUSSION... For the 17/18Z TAF Issuance. && .AVIATION... Drier air in the low and mid levels will allow VFR conditions to persist through the remainder of today into tonight. Some low level cloudiness and maybe a few showers will move into the KARA terminal after 18/14Z as a disturbance in the Gulf of Mexico moves toward the north. However, VFR conditions are still expected. Rua && .PREV DISCUSSION... /issued 1032 AM CDT Thu Jun 17 2021/ UPDATE... Drier air in the low and mid levels has moved into the forecast area. Therefore, not expecting much in the way of shower activity today and humidity values this afternoon should be more comfortable than the past few days. Still watching the disturbance in the southern Gulf of Mexico as this feature will have a say in the sensible weather tomorrow into Saturday. Current forecast is on track and only minor adjustments made at this time. Rua PREV DISCUSSION... /issued 655 AM CDT Thu Jun 17 2021/ DISCUSSION... For 12Z TAF issuance... AVIATION... VFR conditions will persist for the period with mostly clear skies. A few upper-level clouds may be in the area throughout the day. For this evening into Friday morning, upper-level clouds will make their way northward affecting the coastal terminals (most notably LFT and ARA). Due to the drier air present, morning fog will not be expected. At the tail end of the period (near 12Z Friday), showers and thunderstorms may be present offshore south of LFT/ARA. However, they will likely be far enough south to not affect the terminals. 55 PREV DISCUSSION... /issued 401 AM CDT Thu Jun 17 2021/ DISCUSSION... SHORT TERM (Today through 12Z Sunday)... A stationary boundary will remain over the area today. It will be expected to weaken and eventually dissipate sometime on Friday. Drier air continues to remain in our area with high pressure north of us moving eastward. Winds will be shifting to easterly today and will be maintained into the early part of the weekend. A convergence boundary will not be expected to develop today. Therefore, shower and thunderstorm development will not be expected throughout most of the area. However, offshore areas could see some showers and thunderstorms this evening as a broad area of convection over the Gulf of Mexico moves northward. Offshore locations will begin seeing the effects of a tropical system Thursday evening into early Friday morning, expanding northward as the day progresses. The tropical system expected to develop over the next day or two will be moving northward into our area for the weekend. Recent model runs lack consensus on the location of landfall, ranging from the TX/LA border for the NAM to the MS/AL coastline for CMC. The ECMWF and GFS fall in-between. QPF values were increased Friday into Sunday. Winds were increased as well for this period (up to 15 kts sustained with gusts up to 25 kts for inland locations). Winds will remain easterly until the passage of the center of low pressure (cyclonic counter-clockwise flow) , where a shift to southwesterly winds will occur. Model consensus also lacks for timing of landfall, currently trending to early Saturday morning with effects lasting into Sunday. Given the well above average rainfall experienced in May, soil moisture content remains high. Therefore, rainfall from this system could cause flooding throughout our area, most notably for the southern counties and parishes. WPC currently has a Marginal Risk of excessive rainfall for western parts of our area and a Slight Risk for eastern parts (12Z Friday through 12Z Saturday). 55 LONG TERM (Sunday through Thursday night)... The extended portion of the forecast period continues to look rather wet this morning. At the start of the long term period, what remains of our tropical system will have moved off to our ne...but the combo of a lingering weakness aloft, deep tropical moisture feed and diurnal heating will lead to another round of scattered showers and storms for Sunday. By Monday, our next shortwave digging through the cntl CONUS trof and an associated sfc boundary diving swd toward the forecast area will help keep elevated rain chances in the forecast. Rain chances elevate further for Monday night/Tuesday as the boundary makes its way into the forecast area and serves as a good focus for convective development. Finally, more seasonal POPs are in the grids/zones for the remainder of the forecast period as the sfc boundary stalls/washes out, but persistent moisture/lack of capping aloft allow for showers/storms to develop in daytime heating Wednesday/Thursday. 25 && .PRELIMINARY POINT TEMPS/POPS... AEX 93 69 92 74 / 0 0 40 40 LCH 92 72 90 74 / 0 0 50 60 LFT 91 72 87 74 / 0 0 60 70 BPT 93 72 90 74 / 0 0 40 50 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...None. TX...Ozone Action Day until 6 PM CDT this evening for TXZ201-215-216. GM...None. &&
Hazardous weather outlook, Jun 17, 4:26 AM CDT, 11 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 426 AM CDT Thu Jun 17 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-180930- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 426 AM CDT Thu Jun 17 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. No hazardous weather will be expected. High temperatures will be in the low to mid 90s with moderate humidity and mostly clear skies. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. For Friday into the weekend, the chance for more widespread rainfall will increase as a tropical disturbance moves northward from the Gulf of Mexico. The National Hurricane Center is indicating a high chance (80 percent) for tropical cyclone development within the next 48 hours. Please continue to monitor the latest forecast information from the National Hurricane Center and this office over the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-180930- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 426 AM CDT Thu Jun 17 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. Showers and thunderstorms may enter the area from the south during the evening hours as a broad area of convection in the Gulf of Mexico moves northward. Localized higher winds and seas can be expected in thunderstorms that move into the area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. By early Friday morning into the weekend, the chance for more widespread rainfall will increase as a tropical disturbance moves north from the Gulf of Mexico. The National Hurricane Center is indicating a high chance (80 percent) for tropical cyclone development over the next 48 hours. Please continue to monitor the latest forecast information from the National Hurricane Center and this office over the coming days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:14 PM CDT | Tropical Storm Warning | LCH | Saint Martin | 18 hr |
| Jun 17, 4:27 PM CDT | Coastal Flood Advisory | LCH | 43 hr |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.